# SDR DALA2015021701373

- Difficulty date: February 14, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1437 LONGERONS 16 - 17R.  FRAME ANGLE WAS REPLACED IAW DWG 9911840, REV DC AND SRM 51-30-2 , 51-30-5 , 51-10-3, PAR 21 AND 14.
